Ditropan XL Overdose
It is possible to develop certain side effects if you take too much Ditropan XL. Overdose symptoms may include dry mouth or eyes, dilated pupils, increased pressure within the eyes, and severe constipation. Treatment for a Ditropan XL overdose may include "pumping the stomach," certain medications, or supportive care.
Ditropan XL® (oxybutynin ER) is a prescription medication approved for treating an overactive bladder. It belongs to a group of drugs known as anticholingeric medications. The effects of a Ditropan XL overdose will vary depending on a number of factors, including the Ditropan XL dosage and whether it was taken with any other medicines, alcohol, and street drugs.
If you happen to overdose on Ditropan XL, seek medical attention immediately.
As an anticholingeric medication, Ditropan XL is prone to cause a certain group of side effects, which may be more severe in the case of a Ditropan XL overdose. These side effects include:
- Dry skin
- Dry mouth or dry eyes
- Severe constipation
- Difficulty passing urine
- Dilated (wide open) pupils
- Increased pressure within the eyes.
The treatment for a Ditropan XL overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused severe constipation, then supportive treatment would include constipation medications.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Ditropan XL.